`a`
Related Articles
1

Differentiable rigidity for quasiperiodic cocycles in compact Lie groups

Journal of Modern Dynamics  Volume 11, Issue 03, Pages : 125 - 142, 2017

Nikolaos Karaliolios - (email)

 Abstract       References       Full Text      Related Articles

2

Positive metric entropy arises in some nondegenerate nearly integrable systems

Journal of Modern Dynamics  Volume 11, Issue 03, Pages : 43 - 56, 2016

Dong Chen - (email)

 Abstract       References       Full Text      Related Articles

3

Quasi-periodic solutions for perturbed generalized nonlinear vibrating string equation with singularities

Discrete and Continuous Dynamical Systems  Volume 37, Issue 4, Pages : 1867 - 1901, 2016

Chengming Cao - (email), Xiaoping Yuan - (email)

 Abstract       References       Full Text      Related Articles

4

Nonlinear stability of stationary points in the problem of Robe

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 6, Pages : 1917 - 1936, 2016

Dieter Schmidt - (email), Lucas Valeriano - (email)

 Abstract       References       Full Text      Related Articles

5

Persistence of the hyperbolic lower dimensional non-twist invariant torus in a class of Hamiltonian systems

Communications on Pure and Applied Analysis  Volume 15, Issue 4, Pages : 1233 - 1250, 2016

Lei Wang - (email), Quan Yuan - (email), Jia Li - (email)

 Abstract       References       Full Text      Related Articles

6

Representation formula for traveling waves to a derivative nonlinear Schrödinger equation with the periodic boundary condition

DCDS Supplements  Volume 2015, Issue special, Pages : 878 - 900, 2015

Minoru Murai - (email), Kunimochi Sakamoto - (email), Shoji Yotsutani - (email)

 Abstract       References       Full Text      Related Articles      

7

On the persistence of lower-dimensional elliptic tori with prescribed frequencies in reversible systems

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1677 - 1692, 2015

Xiaocai Wang - (email), Junxiang Xu - (email), Dongfeng Zhang - (email)

 Abstract       References       Full Text      Related Articles

8

Quasi-periodic motions in a special class of dynamical equations with dissipative effects: A pair of detection methods

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 4, Pages : 1155 - 1187, 2015

Ugo Locatelli - (email), Letizia Stefanelli - (email)

 Abstract       References       Full Text      Related Articles

9

Symmetries of the periodic Toda lattice, with an application to normal forms and perturbations of the lattice with Dirichlet boundary conditions

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 2949 - 2977, 2015

Andreas Henrici - (email)

 Abstract       References       Full Text      Related Articles

10

Relativistic pendulum and invariant curves

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 1139 - 1162, 2014

Stefano Marò - (email)

 Abstract       References       Full Text      Related Articles

11

Invariant Tori for Benjamin-Ono Equation with Unbounded quasi-periodically forced Perturbation

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 689 - 707, 2013

Lufang Mi - (email), Kangkang Zhang - (email)

 Abstract       References       Full Text      Related Articles

12

Integrability of nonholonomically coupled oscillators

Discrete and Continuous Dynamical Systems  Volume 34, Issue 3, Pages : 1121 - 1130, 2013

Klas Modin - (email), Olivier Verdier - (email)

 Abstract       References       Full Text      Related Articles

13

On "Arnold's theorem" on the stability of the solar system

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3555 - 3565, 2013

Jacques Féjoz - (email)

 Abstract       References       Full Text      Related Articles

14

Parameterization of invariant manifolds by reducibility for volume preserving and symplectic maps

Discrete and Continuous Dynamical Systems  Volume 32, Issue 12, Pages : 4321 - 4360, 2012

Rafael de la Llave - (email), Jason D. Mireles James - (email)

 Abstract       References       Full Text      Related Articles

15

Kolmogorov's normal form for equations of motion with dissipative effects

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 7, Pages : 2561 - 2593, 2012

Letizia Stefanelli - (email), Ugo Locatelli - (email)

 Abstract       References       Full Text      Related Articles

16

Quasi-periodic solutions for derivative nonlinear Schrödinger equation

Discrete and Continuous Dynamical Systems  Volume 32, Issue 6, Pages : 2101 - 2123, 2012

Meina Gao - (email), Jianjun Liu - (email)

 Abstract       References       Full Text      Related Articles

17

Almost periodic solutions for a class of semilinear quantum harmonic oscillators

Discrete and Continuous Dynamical Systems  Volume 31, Issue 3, Pages : 997 - 1015, 2011

Jian Wu - (email), Jiansheng Geng - (email)

 Abstract       References       Full Text      Related Articles

18

Some KAM applications to Celestial Mechanics

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 4, Pages : 533 - 544, 2010

Alessandra Celletti - (email)

 Abstract       References       Full Text      Related Articles

19

Properly-degenerate KAM theory (following V. I. Arnold)

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 4, Pages : 545 - 578, 2010

Luigi Chierchia - (email), Gabriella Pinzari - (email)

 Abstract       References       Full Text      Related Articles

20

Quasi-periodic solutions for complex Ginzburg-Landau equation of nonlinearity $|u|^{2p}u$

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 4, Pages : 579 - 600, 2010

Hongzi Cong - (email), Jianjun Liu - (email), Xiaoping Yuan - (email)

 Abstract       References       Full Text      Related Articles

21

Convergence of differentiable functions on closed sets and remarks on the proofs of the "Converse Approximation Lemmas''

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 4, Pages : 623 - 641, 2010

Xuemei Li - (email), Rafael de la Llave - (email)

 Abstract       References       Full Text      Related Articles

22

Gevrey normal form and effective stability of Lagrangian tori

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 4, Pages : 643 - 666, 2010

Todor Mitev - (email), Georgi Popov - (email)

 Abstract       References       Full Text      Related Articles

23

KAM iteration with nearly infinitely small steps in dynamical systems of polynomial character

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 4, Pages : 683 - 718, 2010

Helmut Rüssmann - (email)

 Abstract       References       Full Text      Related Articles

24

Rigidity results for quasiperiodic SL(2, R)-cocycles

Journal of Modern Dynamics  Volume 3, Issue 4, Pages : 479 - 510, 2010

Bassam Fayad - (email), Raphaël Krikorian - (email)

 Abstract       Full Text      Related Articles

25

Bouncing balls in non-linear potentials

Discrete and Continuous Dynamical Systems  Volume 22, Issue 1/2, Pages : 165 - 182, 2008

Dmitry Dolgopyat - (email)

 Abstract       Full Text      Related Articles

26

Invariant tori in quasi-periodic non-autonomous dynamical systems via Herman's method

Discrete and Continuous Dynamical Systems  Volume 18, Issue 2/3, Pages : 569 - 595, 2007

Mikhail B. Sevryuk - (email)

 Abstract       Full Text      Related Articles

27

Invariant tori in the Sun--Jupiter--Saturn system

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 2, Pages : 377 - 398, 2006

Ugo Locatelli - (email), Antonio Giorgilli - (email)

 Abstract       Full Text      Related Articles

28

A generalized Poincaré-Birkhoff theorem with applications to coaxial vortex ring motion

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 1, Pages : 15 - 33, 2004

Denis Blackmore - (email), Jyoti Champanerkar - (email), Chengwen Wang - (email)

 Abstract       Full Text      Related Articles

29

On quasi-periodic lattice Schrödinger operators

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 75 - 88, 2003

Jean Bourgain - (email)

 Abstract       Full Text      Related Articles

30

A proof of Kolmogorov's theorem

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 367 - 385, 2003

John Hubbard - (email), Yulij Ilyashenko - (email)

 Abstract       Full Text      Related Articles

31

On the stability of some properly--degenerate Hamiltonian systems with two degrees of freedom

Discrete and Continuous Dynamical Systems  Volume 9, Issue 2, Pages : 233 - 262, 2002

Luca Biasco - (email), Luigi Chierchia - (email)

 Abstract       Full Text      Related Articles

32

Kam theory, Lindstedt series and the stability of the upside-down pendulum

Discrete and Continuous Dynamical Systems  Volume 9, Issue 2, Pages : 413 - 426, 2002

Michele V. Bartuccelli - (email), G. Gentile - (email), Kyriakos V. Georgiou - (email)

 Abstract       Full Text      Related Articles

33

The transfer lemma for Graff tori and Arnold diffusion time

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 787 - 800, 2001

Jacky Cresson - (email)

 Abstract       Full Text      Related Articles

34

Large time behavior of solutions to the generalized derivative nonlinear Schrödinger equation

Discrete and Continuous Dynamical Systems  Volume 5, Issue 1, Pages : 93 - 106, 1998

Nakao Hayashi - (email), Elena I. Kaikina - (email), Pavel I. Naumkin - (email)

 Abstract       Full Text      Related Articles